The maximum principle for control distributions

George K Francis

Research output: Contribution to journalArticle

Abstract

Pontrjagin's maximum principle holds for a switchable distribution of C1-regular nonautonomous vector fields on a finite dimensional C2-manifold. The flow-theoretic proof does not require that the distribution contains those autonomous fields that correspond to constant controllers in the classical formulation.

Original languageEnglish (US)
Pages (from-to)107-118
Number of pages12
JournalAnnali di Matematica Pura ed Applicata, Series 4
Volume96
Issue number1
DOIs
StatePublished - Dec 1 1973

Fingerprint

Maximum principle
Maximum Principle
Controllers
Vector Field
Controller
Formulation

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

The maximum principle for control distributions. / Francis, George K.

In: Annali di Matematica Pura ed Applicata, Series 4, Vol. 96, No. 1, 01.12.1973, p. 107-118.

Research output: Contribution to journalArticle

Francis, George K. / The maximum principle for control distributions. In: Annali di Matematica Pura ed Applicata, Series 4. 1973 ; Vol. 96, No. 1. pp. 107-118.
@article{9bd26d5e9f5746b88485a7059616597f,
title = "The maximum principle for control distributions",
abstract = "Pontrjagin's maximum principle holds for a switchable distribution of C1-regular nonautonomous vector fields on a finite dimensional C2-manifold. The flow-theoretic proof does not require that the distribution contains those autonomous fields that correspond to constant controllers in the classical formulation.",
author = "Francis, {George K}",
year = "1973",
month = "12",
day = "1",
doi = "10.1007/BF02414833",
language = "English (US)",
volume = "96",
pages = "107--118",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - The maximum principle for control distributions

AU - Francis, George K

PY - 1973/12/1

Y1 - 1973/12/1

N2 - Pontrjagin's maximum principle holds for a switchable distribution of C1-regular nonautonomous vector fields on a finite dimensional C2-manifold. The flow-theoretic proof does not require that the distribution contains those autonomous fields that correspond to constant controllers in the classical formulation.

AB - Pontrjagin's maximum principle holds for a switchable distribution of C1-regular nonautonomous vector fields on a finite dimensional C2-manifold. The flow-theoretic proof does not require that the distribution contains those autonomous fields that correspond to constant controllers in the classical formulation.

UR - http://www.scopus.com/inward/record.url?scp=34250433179&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250433179&partnerID=8YFLogxK

U2 - 10.1007/BF02414833

DO - 10.1007/BF02414833

M3 - Article

AN - SCOPUS:34250433179

VL - 96

SP - 107

EP - 118

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 1

ER -